# SDR AALA20050224

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 39567851
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1245/28MAR - AFTER TAKEOFF AND GEAR HANDLE RAISED AIRCRAFT BEGAN VIBRATING TOWARD NOSE AND BELOW OUR FEET.  CYCLED GEAR DOWN.  VIBRATION REDUCED BUT CONTINUED.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT NOSE GEAR DOOR ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
